Title

Triple root systems, rational quivers and examples of linear free divisors

Document Type

Article

Date of Original Version

3-1-2018

Abstract

The dual resolution graphs of rational triple point (RTP) singularities can be seen as a generalization of Dynkin diagrams. In this work, we study the triple root systems corresponding to those diagrams. We determine the number of roots for each RTP singularity, and show that for each root we obtain a linear free divisor. Furthermore, we deduce that linear free divisors defined by rational triple quivers with roots in the corresponding triple root systems satisfy the global logarithmic comparison theorem. We also discuss a generalization of these results to the class of rational singularities with almost reduced Artin cycle.

Publication Title

International Journal of Mathematics

Volume

29

Issue

3

Share

COinS